# SDR DXTA2025031702705

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 6,460 hours, 5,076 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: No Discrepancy
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DAMAGE INSPECTION: AIRCRAFT OVER SPEED CROSSING A LINE OF WEATHER AT FLIGHT LEVEL 450 DESCENDING TO FLIGHT LEVEL 430 WE ENCOUNTERED MODERATE TURBULENCE IN CLEAR AIR. AIRPLANE ACCELERATED RAPIDLY AND OVERSPEED APPROXIMATELY 10 KTS AND WE RECEIVED ONE HIGH-SPEED ORAL WARNING.  AIRPLANE WAS IN THE CLEAN CONFIGURATION AND OVER SPEED CONDITION LASTED FOR ABOUT 2 TO 3 SECONDS. CORRECTIVE ACTION; PERFORMED A SATISFACTORY PHASE-1 INSPECTION WITH NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED IAW EMB PHENOM 300 AMM 5-50-04, 31,31,00
